The Complete (L..., L...) Mapping Properties for a Class of Oscillatory Integrals.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 93-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
boundedness, oscillatory integral operators of nonconvolution type, weak type, Hardy-type space
@article{JFAA_1998__4_2_59554,
author = {Yibiao Pan and Gary Sampson},
title = {The {Complete} {(L...,} {L...)} {Mapping} {Properties} for a {Class} of {Oscillatory} {Integrals.}},
journal = {The journal of Fourier analysis and applications},
pages = {93--104},
year = {1998},
volume = {4},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59554/}
}
TY - JOUR AU - Yibiao Pan AU - Gary Sampson TI - The Complete (L..., L...) Mapping Properties for a Class of Oscillatory Integrals. JO - The journal of Fourier analysis and applications PY - 1998 SP - 93 EP - 104 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59554/ ID - JFAA_1998__4_2_59554 ER -
Yibiao Pan; Gary Sampson. The Complete (L..., L...) Mapping Properties for a Class of Oscillatory Integrals.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 93-104. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59554/